A matrix identity and perturbation expressions

Rangarajan, S. K. ; Sebastian, K. L. (1978) A matrix identity and perturbation expressions Molecular Physics, 36 (2). pp. 343-353. ISSN 0026-8976

Full text not available from this repository.

Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Related URL: http://dx.doi.org/10.1080/00268977800101611


An identity expressing formally the diagonal and off-diagonal elements of an inverse of a matrix is deduced employing operator techniques. Several well-known perturbation expressions for the self-energy are deduced as special cases. A new approximation and other applications following from the above formalism are briefly indicated through illustrations from a perturbed harmonic oscillator, chemisorption approximations and Kelly's result in the problem of electron correlation.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
ID Code:52825
Deposited On:04 Aug 2011 09:00
Last Modified:17 Jul 2012 07:20

Repository Staff Only: item control page